RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 3, Issue 3  


The lower estimate of decay rate of solutions for doubly nonlinear parabolic equations
E. R. Andriyanova, F. Kh. Mukminov
3
Boundary value problems for the loaded third order equations of the hyperbolic and mixed types
U. I. Baltayeva, B. I. Islomov
15
Spectral asymptotics of nonselfadjoint degenerate elliptic operators with singular matrix coefficients on an interval
M. G. Gadoev
26
Perturbation of the Shrödinger operator by a narrow potential
R. R. Gadyl'shin, I. Kh. Khusnullin
55
Goursat problem for nonlinear hyperbolic systems with integrals of the first and second order
A. V. Zhiber, O. S. Kostrigina
67
Approximate properties of the root functions generated by the correctly solvable boundary value problems for higher order ordinary differential equations
B. E. Kanguzhin, D. B. Nurakhmetov, N. E. Tokmagambetov
80
On boundary layer of Newtonian fluid, flowing on a rough surface and percolating through a perforated obstacle
A. Yu. Linkevich, S. V. Spiridonov, G. A. Chechkin
93
The singular Sturm–Liouville operators with nonsmooth potentials in a space of vector functions
K. A. Mirzoev, T. A. Safonova
105
The Fatou set of an entire function with the Fejér gaps
Zh. G. Rakhmatullina
120
On estimate of eigenfunctions of the Steklov-type problem with a small parameter in the case of a limit spectrum degeneration
V. A. Sadovnichii, A. G. Chechkina
127
About the unimprobality of the limiting embedding theorem for different metrics in the Lorentz spaces with Hermite's weight
E. S. Smailov, A. I. Takuadina
140
Stability of sequences of zeros for classes of holomorphic functions of moderate growth in the unit disk
F. B. Khabibullin
152
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019